# SDR CA120329012

- Difficulty date: March 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,296 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Crosstube
- Part number: 105794
- Condition: Cracked
- Location: Vertical Stab
- Part time: 1,296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TOP CROSS TUBE CRACKED AT WELD ON RT FWD VERTICAL STABILIZER ATTACH FITTING, AFT FITTING FWD SIDE.
